| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the trial poly fractured during the procedure.No patient harm was reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h6-component code- suggested code: mechanical (g04) - provisional bottom.Visual examination of the returned product found it to exhibit signs of repeated use and is fractured complaint was confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.Fractured tasps were analyzed by optical microscopy revealing hackle marks and river lines in the case of bending overload; and hackle marks, river lines and striations were found in the case of low cycle fatigue culminating in a bending overload failure type.In addition to the visual and optical microscopy analysis, a review of the dhf and dfmea was performed.Ongoing complaint monitoring confirms that the rate of instrument fracture is within the expected risk profile as specified in the dfmea.Complaint is confirmed via product review.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.